# SDR UPS00833792

- Difficulty date: September 13, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3647110
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1640 AFT SIDELONG 34L IS CRACKED.  REMOVED, FABRICATED, AND REPLACED LONGERON SEGMENT IAW DWG 3647110 AND SRM 51-1-20D, 51-1-21.
